# SDR AALA202211154757

- Difficulty date: September 17, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 61,755 hours, 25,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 460-500i S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR SUPPORT STRUCTURE LOCATED BETWEEN BS 460 AND BS 500I AT S25L. REPLACED Z CHANNEL PLATE PER SRM 51-40-02-OG.
